# SDR EIA2004092

- Difficulty date: July 15, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- Engine: Pwa JT9D7J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 520, STR 12R, STRINGER SPLICE FOUND CRACKED ON REMOVAL.  REMOVED CRACKED SPLICE, LOCATED, DRILLED AND INSTALLED NEW SPLICE IAW SRM 51-30-02, PGS 2-3 AND 8-9.
